Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Group rings in which every left ideal is a right ideal


Author: P. Menal
Journal: Proc. Amer. Math. Soc. 76 (1979), 204-208
MSC: Primary 16A27; Secondary 20C05, 20C07
MathSciNet review: 537074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K[G]$ denote the group ring of G over the field K. In this note we characterize those group rings in which all left ideals are right ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C05, 20C07

Retrieve articles in all journals with MSC: 16A27, 20C05, 20C07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537074-2
PII: S 0002-9939(1979)0537074-2
Keywords: Group ring, quaternion algebra, Hamiltonian group
Article copyright: © Copyright 1979 American Mathematical Society